On Pal Type Weighted Lacunary (0 , 2 ; 0 )-Interpolation on Infinite Interval (-, +)
Authors: Mathur P.; Datta S.
Source: Approximation Theory and Its Applications, Volume 17, Number 4, 2001 , pp. 1-10(10)
In this paper, we study the weighted (0, 2; 0)-interpolation on infinite interval, which means to determine a polynomial of degree 3n-1 when the function values are prescribed at two sets of points namely the zeros of Hn(x) and Hn(x) and the wieghted second derivative at the zeros of Hn(x).
Document Type: Research article
Publication date: 2001-01-01